Toxic Medication Level Overview
Another name for Toxic Medication Level is Drug Toxicity.
What is drug toxicity?
A person with drug toxicity has accumulated too much of a medication in the bloodstream. The effects of the medication are more pronounced at toxic levels, and side effects may be severe. Toxicity may result when the dose is too high, or it may result when the liver or kidneys are unable to remove the drug from the bloodstream. Many commonly prescribed medications can accumulate in the bloodstream and result in toxicity.
What are the symptoms of drug toxicity?
Symptoms of drug toxicity depends on the drug taken. Symptoms drug toxicity can be broken down into: symptoms of GHB, symptoms of hallucinogens, symptoms of narcotics, symptoms or sedatives, and symptoms of stimulants.
How does the doctor treat drug toxicity?
Treatment for drug toxicity depends on the drug taken and the blood level of the drug.
Continue to Toxic Medication Level Symptoms